# SDR ASAA2014012412480

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 12,216 hours, 3,602 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SURGE DURING SHUTDOWN FROM EXTERNAL POWER.  NO POWER TO FOS FMC. ACFT GROUNDED.  CYCLED NR 2 FMCS CIRCUIT BREAKERS,  FMC RESTORED, CDU RESTORED. NO HISTORY, SEAM C.
